首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CO-RECURSIVE ORTHOGONAL POLYNOMIALS AND 4TH-ORDER DIFFERENTIAL-EQUATION
被引:28
|
作者
:
RONVEAUX, A
论文数:
0
引用数:
0
h-index:
0
机构:
FAC UNIV NOTRE DAME PAIX,B-5000 NAMUR,BELGIUM
RONVEAUX, A
MARCELLAN, F
论文数:
0
引用数:
0
h-index:
0
机构:
FAC UNIV NOTRE DAME PAIX,B-5000 NAMUR,BELGIUM
MARCELLAN, F
机构
:
[1]
FAC UNIV NOTRE DAME PAIX,B-5000 NAMUR,BELGIUM
[2]
UNIV POLITECN,ESCUELA TECN SUPER INGN IND,DEPT MATEMAT APLICADA,E-28006 MADRID,SPAIN
来源
:
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
|
1989年
/ 25卷
/ 01期
关键词
:
D O I
:
10.1016/0377-0427(89)90079-4
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:105 / 109
页数:5
相关论文
共 50 条
[1]
4TH-ORDER DIFFERENTIAL-EQUATION FOR THE CO-MODIFIED OF SEMICLASSICAL ORTHOGONAL POLYNOMIALS
RONVEAUX, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NOTRE DAME PAIX,FAC PHYS MATH,B-5000 NAMUR,BELGIUM
RONVEAUX, A
BELMEHDI, S
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NOTRE DAME PAIX,FAC PHYS MATH,B-5000 NAMUR,BELGIUM
BELMEHDI, S
DINI, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NOTRE DAME PAIX,FAC PHYS MATH,B-5000 NAMUR,BELGIUM
DINI, J
MARONI, P
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NOTRE DAME PAIX,FAC PHYS MATH,B-5000 NAMUR,BELGIUM
MARONI, P
[J].
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,
1990,
29
(02)
: 225
-
231
[2]
4TH-ORDER DIFFERENTIAL-EQUATIONS SATISFIED BY THE GENERALIZED CO-RECURSIVE OF ALL CLASSICAL ORTHOGONAL POLYNOMIALS - A STUDY OF THEIR DISTRIBUTION OF ZEROS
RONVEAUX, A
论文数:
0
引用数:
0
h-index:
0
机构:
FAC UNIV NOTRE DAME PAIX,B-5000 NAMUR,BELGIUM
RONVEAUX, A
ZARZO, A
论文数:
0
引用数:
0
h-index:
0
机构:
FAC UNIV NOTRE DAME PAIX,B-5000 NAMUR,BELGIUM
ZARZO, A
GODOY, E
论文数:
0
引用数:
0
h-index:
0
机构:
FAC UNIV NOTRE DAME PAIX,B-5000 NAMUR,BELGIUM
GODOY, E
[J].
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,
1995,
59
(03)
: 295
-
328
[3]
4TH-ORDER DIFFERENTIAL-EQUATION SATISFIED BY THE ASSOCIATED OF ANY ORDER OF ALL CLASSICAL ORTHOGONAL POLYNOMIALS - A STUDY OF THEIR DISTRIBUTION OF ZEROS
ZARZO, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV POLITECN MADRID,DEPT MATEMAT APLICADA,MADRID,SPAIN
ZARZO, A
RONVEAUX, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV POLITECN MADRID,DEPT MATEMAT APLICADA,MADRID,SPAIN
RONVEAUX, A
GODOY, E
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV POLITECN MADRID,DEPT MATEMAT APLICADA,MADRID,SPAIN
GODOY, E
[J].
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,
1993,
49
(1-3)
: 349
-
359
[4]
OSCILLATION OF A 4TH-ORDER NONHOMOGENEOUS DIFFERENTIAL-EQUATION
SITTER, RE
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ALABAMA,DEPT MATH,BIRMINGHAM,AL 35294
UNIV ALABAMA,DEPT MATH,BIRMINGHAM,AL 35294
SITTER, RE
TEFTELLER, SC
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ALABAMA,DEPT MATH,BIRMINGHAM,AL 35294
UNIV ALABAMA,DEPT MATH,BIRMINGHAM,AL 35294
TEFTELLER, SC
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1977,
59
(01)
: 93
-
104
[5]
THE NUMBER OF DIRICHLET SOLUTIONS OF A 4TH-ORDER DIFFERENTIAL-EQUATION
READ, TT
论文数:
0
引用数:
0
h-index:
0
READ, TT
[J].
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,
1982,
92
: 233
-
239
[6]
NUMERICAL-SOLUTION OF A 4TH-ORDER ORDINARY DIFFERENTIAL-EQUATION
JAIN, MK
论文数:
0
引用数:
0
h-index:
0
机构:
INDIAN INST TECHNOL,DEPT MATH,NEW DELHI 110029,INDIA
INDIAN INST TECHNOL,DEPT MATH,NEW DELHI 110029,INDIA
JAIN, MK
IYENGAR, SRK
论文数:
0
引用数:
0
h-index:
0
机构:
INDIAN INST TECHNOL,DEPT MATH,NEW DELHI 110029,INDIA
INDIAN INST TECHNOL,DEPT MATH,NEW DELHI 110029,INDIA
IYENGAR, SRK
SALDANHA, JSV
论文数:
0
引用数:
0
h-index:
0
机构:
INDIAN INST TECHNOL,DEPT MATH,NEW DELHI 110029,INDIA
INDIAN INST TECHNOL,DEPT MATH,NEW DELHI 110029,INDIA
SALDANHA, JSV
[J].
JOURNAL OF ENGINEERING MATHEMATICS,
1977,
11
(04)
: 373
-
380
[7]
Fourth-order difference equation satisfied by the co-recursive of q-classical orthogonal polynomials
Fourpouagnigni, M
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Yaounde, Ecole Normale Super, Dept Math, Yaounde, Cameroon
Fourpouagnigni, M
Ronveaux, A
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Yaounde, Ecole Normale Super, Dept Math, Yaounde, Cameroon
Ronveaux, A
[J].
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,
2001,
133
(1-2)
: 355
-
365
[8]
ON CO-RECURSIVE ORTHOGONAL POLYNOMIALS AND THEIR APPLICATION TO POTENTIAL SCATTERING
SLIM, HA
论文数:
0
引用数:
0
h-index:
0
SLIM, HA
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1988,
136
(01)
: 1
-
19
[9]
On associated and co-recursive d-orthogonal polynomials
Saib, A. Sadek
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Larbie Tebessi, Dept Math, Tebessa 12002, Algeria
Univ Larbie Tebessi, Dept Math, Tebessa 12002, Algeria
Saib, A. Sadek
Zerouki, Ebtissem
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Badji Mokhtar, Dept Math, Fac Sci, Annaba 23000, Algeria
Univ Larbie Tebessi, Dept Math, Tebessa 12002, Algeria
Zerouki, Ebtissem
[J].
MATHEMATICA SLOVACA,
2013,
63
(05)
: 1037
-
1052
[10]
CONVERGENCE OF THE SINC METHOD FOR A 4TH-ORDER ORDINARY DIFFERENTIAL-EQUATION WITH AN APPLICATION
MORLET, AC
论文数:
0
引用数:
0
h-index:
0
MORLET, AC
[J].
SIAM JOURNAL ON NUMERICAL ANALYSIS,
1995,
32
(05)
: 1475
-
1503
←
1
2
3
4
5
→